MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET-INTRACARDIAC

AZIYO BIOLOGICS, INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET-INTRACARDIAC
Model Number CMCV-013-609
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Codes Hematoma (1884); Failure of Implant (1924)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on (b)(6) 2022, showing that all units were quality released on (b)(6) 2022 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.A request for review from the oem supplier of the ecm was completed; however, no manufacturing related issues were identified potentially contributing to the reported issue.The exact cause of the reported delamination event cannot be conclusively determined.However, the ifu supplied with the device lists 'undesired tissue remodeling, including rapid degradation of vascure' as a known complication associated with the use of the vascure for vascular repair device and the surgical implant procedure.The exact cause of the hematoma event also cannot be conclusively determined.It is unknown if the hematoma arose from the delamination event.It could also have occurred due to the patient having her surgical site manipulated twice, the likelihood that she was anticoagulated, and her history of hypertension and diabetes.However, the ifu supplied with the device lists 'hematoma' as a known complication associated with the use of the vascure for vascular repair device and the surgical implant procedure.
 
Event or Problem Description
Aziyo sales rep reported that physician placed an aziyo vascure for vascular repair device (model cmcv-013-609, lot m21k1359) to repair a carotid artery.Physician reported "patch failed within the suture line".He stated that the patch appeared to "delaminate in the center of the patch".Date of implant reported as (b)(6) 2022.On (b)(6)2022, patient had a placement of a heparin-bond covered stent and (b)(6) 2022 had the drainage of a hematoma.The aziyo device remains in place.

Brand Name
VASCURE FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET-INTRACARDIAC
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
Manufacturer (Section G)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste 1200
roswell, GA 30076
MDR Report Key14285962
Report Number3005619880-2022-00013
Device Sequence Number12314345
Product Code DXZ
UDI-Device Identifier10859389005147
UDI-Public10859389005147
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberCMCV-013-609
Device Lot NumberM21K1359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale